Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 7, NWS Mobile, AL

January 25, 2015

NWS Mobile, AL issued this small craft advisory at Jan 25, 2015, 3:17 AM CST. It took effect at Jan 25, 2015, 3:00 PM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2015, 3:17 AM CST (09:17 UTC)
In effect from
Jan 25, 2015, 3:00 PM CST
Expired
Jan 26, 2015, 6:00 PM CST
In force
27 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WHUS74 KMOB 250917
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
317 AM CST SUN JAN 25 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS
AND SOUNDS...

.A STRONG WESTERLY FLOW WILL DEVELOP OVER THE MARINE AREA THIS
AFTERNOON AND CONTINUE THROUGH MIDDAY MONDAY AS HIGH PRESSURE IS
REINFORCED FROM THE NORTHWEST. WINDS AND SEAS WILL SLOWLY DIMINISH
LATE MONDAY THROUGH MIDWEEK.

GMZ630>635-650-655-670-675-251800-
/O.NEW.KMOB.SC.Y.0007.150125T2100Z-150126T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
317 AM CST SUN JAN 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON
CST MONDAY. 

* WINDS: INCREASING TO 20 TO 30 KNOTS WITH HIGHER GUSTS. 

* SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20
  TO 60 NM OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
028 
WHUS74 KMOB 251802
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1202 PM CST SUN JAN 25 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND
BAYS AND SOUNDS...

.A STRONG WESTERLY FLOW WILL DEVELOP OVER THE MARINE AREA THIS
AFTERNOON AND CONTINUE THROUGH MIDDAY MONDAY AS HIGH PRESSURE IS
REINFORCED FROM THE NORTHWEST. WINDS AND SEAS WILL SLOWLY
DIMINISH LATE MONDAY THROUGH MIDWEEK.

GMZ630>635-650-655-670-675-260215-
/O.CON.KMOB.SC.Y.0007.150125T2100Z-150126T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1202 PM CST SUN JAN 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. 

* WINDS: INCREASING TO 20 TO 30 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET 
  FROM 20 TO 60 NM OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
415 
WHUS74 KMOB 252119
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
319 PM CST SUN JAN 25 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND
BAYS AND SOUNDS...

.WESTERLY FLOW WILL CONTINUE TO STRENGTHEN THIS EVENING...BECOMING
OFFSHORE OVERNIGHT IN THE WAKE OF A COLD FRONT PASSAGE. OCCASIONAL
GUSTS TO GALE FORCE ARE POSSIBLE TONIGHT OVER THE OPEN GULF WATERS.
STRONG WINDS WILL IMPACT THE INLAND BAYS AND SOUNDS THROUGH MIDDAY
MONDAY AND THROUGH MONDAY AFTERNOON ACROSS THE ALABAMA AND NORTHWEST
FLORIDA GULF WATERS.

GMZ650-655-670-675-260600-
/O.EXT.KMOB.SC.Y.0007.000000T0000Z-150127T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
319 PM CST SUN JAN 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST MONDAY. 

* WINDS: SOUTHWEST TO WEST 20 TO 30 KNOTS THIS EVENING BECOMING
  NORTHWEST OVERNIGHT. WINDS DIMINISHING TO 20 TO 25 KNOTS MONDAY
  AFTERNOON. OCCASIONAL GUSTS TO 35 KNOTS POSSIBLE TONIGHT.

* SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET 
  FROM 20 TO 60 NM OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-260600-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-150126T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
319 PM CST SUN JAN 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. 

* WINDS: SOUTHWEST TO WEST 20 TO 25 KNOTS THIS EVENING BECOMING
  NORTHWEST OVERNIGHT. GUSTS UP TO 30 KNOTS POSSIBLE. 

* BAY AND SOUND CONDITIONS: ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
585 
WHUS74 KMOB 260549
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1149 PM CST SUN JAN 25 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND
BAYS AND SOUNDS...

.WEST WINDS WILL CONTINUE TO STRENGTHEN WHILE VEERING TO NORTHWEST
OVERNIGHT BEHIND A COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE
POSSIBLE TONIGHT OVER OPEN GULF. STRONG WINDS WILL AFFECT INLAND BAYS
AND SOUNDS THROUGH MIDDAY MONDAY...AND THROUGH MONDAY AFTERNOON OVER
THE OPEN GULF.

GMZ650-655-670-675-261600-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-150127T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1149 PM CST SUN JAN 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY. 

* WINDS: SOUTHWEST TO WEST 20 TO 30 KNOTS THIS EVENING BECOMING 
  NORTHWEST OVERNIGHT. WINDS DIMINISHING TO 20 TO 25 KNOTS 
  MONDAY AFTERNOON. OCCASIONAL GUSTS TO 35 KNOTS POSSIBLE 
  TONIGHT. 

* SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET 
  FROM 20 TO 60 NM OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-261600-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-150126T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1149 PM CST SUN JAN 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. 

* WINDS: SOUTHWEST TO WEST 20 TO 25 KNOTS THIS EVENING BECOMING 
  NORTHWEST OVERNIGHT. GUSTS UP TO 30 KNOTS POSSIBLE. 

* BAY AND SOUND CONDITIONS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
318 
WHUS74 KMOB 260921 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
321 AM CST MON JAN 26 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS
AND SOUNDS...

.A STRONG NORTHWEST WILL CONTINUE OVER THE MARINE AREA THROUGH MOST
OF THE DAY TODAY SLOWLY DIMINISHING THIS AFTERNOON AND THIS EVENING.
OCCASIONAL WIND GUSTS TO GALE FORCE WILL BE POSSIBLE MOSTLY OVER THE
OPEN GULF WATERS EARLY THIS MORNING.

GMZ650-655-670-675-261800-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-150127T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
321 AM CST MON JAN 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTHWEST WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS THIS
  MORNING DIMINISHING TO 20 TO 25 KNOTS THIS AFTERNOON. OCCASIONAL
  GUSTS TO 35 KNOTS POSSIBLE EARLY THIS MORNING.

* SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET 
  FROM 20 TO 60 NM OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-261800-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-150126T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
321 AM CST MON JAN 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS POSSIBLE.

* BAY AND SOUND CONDITIONS: MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
794 
WHUS74 KMOB 261753
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1153 AM CST MON JAN 26 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 6 PM CST...

.A STRONG NORTHWEST FLOW WILL CONTINUE THROUGH MOST OF THE DAY THEN
SLOWLY BEGIN TO DIMINISH BY LATE THIS AFTERNOON AND EVENING.

GMZ630>635-261900-
/O.EXP.KMOB.SC.Y.0007.000000T0000Z-150126T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1153 AM CST MON JAN 26 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. HOWEVER...
SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH THE AFTERNOON
AS WIND SPEEDS RANGE BETWEEN 15 AND 20 KNOTS.

$$

GMZ650-655-670-675-270000-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-150127T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1153 AM CST MON JAN 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTHWEST WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS THIS
  MORNING DIMINISHING TO 20 TO 25 KNOTS THIS AFTERNOON. 

* SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET 
  FROM 20 TO 60 NM OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 9:19 PM CST, 5 hours 58 minutes earlier.

Area forecast discussion, Jan 24, 9:19 PM CST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
919 PM CST SAT JAN 24 2015

.ZONE UPDATE...TEMPERATURE HAS DROPPED AWAY FAST TO BELOW THE
FORECAST MINIMUM AS OF 9 PM. IT IS LIKELY A LOW HANGING INVERSION HAS
ALREADY FORMED...AND WITH CALM CONDITIONS...MIXING HAS BEEN SHUT DOWN
WITH RADIATION HAVING TAKEN OVER. WE ARE THEREFORE LOWERING AREA
FORECAST OVERNIGHT TEMPERATURES SEVERAL DEGREES. 77/BD

&&

.PREV DISCUSSION... /ISSUED 249 PM CST SAT JAN 24 2015/

SHORT TERM [TONIGHT THROUGH SUNDAY NIGHT]...A DRY WEST TO NORTHWEST FLOW
ALOFT GENERALLY PREVAILS ACROSS THE FORECAST AREA THIS AFTERNOON IN
THE WAKE OF A MID LEVEL TROUGH THAT IS PUSHING EASTWARD TOWARD THE
EAST COAST REGION. VISIBLE SATELLITE IMAGERY SHOWS CLEAR SKIES HAVE
RETURNED TO THE CWFA EARLY THIS AFTERNOON AS ALL LOW CLOUD COVER HAS
PUSHED WELL OFFSHORE AND HAS DISSIPATED OVER INLAND AREAS.
NORTHWESTERLY WINDS REMAIN A LITTLE GUSTY...ESPECIALLY NEAR THE
COAST WHERE A FEW GUSTS BETWEEN 20 AND 25 MPH HAVE BEEN OBSERVED.

GENERALLY CLEAR SKIES ARE EXPECTED TO CONTINUE ACROSS THE FORECAST
AREA TONIGHT WITH THE EXCEPTION OF PERHAPS A FEW HIGH THIN CLOUDS
WITHIN THE ZONAL FLOW PATTERN ALOFT. WINDS WILL DIMINISH AFTER
SUNSET AND BECOME LIGHT WEST TO SOUTHWEST THIS EVENING AND OVERNIGHT
AS SURFACE HIGH PRESSURE BUILDS ACROSS THE NORTHERN GULF OF MEXICO
AND CENTRAL GULF COAST REGION. LOWS TONIGHT ARE EXPECTED TO RANGE
FROM THE LOWER TO MID 30S ACROSS INTERIOR PORTIONS OF THE FORECAST
AREA...AND IN THE UPPER 30S TO AROUND 40 NEAR THE COAST. THE NEXT
UPPER LEVEL TROUGH WILL DEEPEN AS IT MOVES FROM THE NORTHERN PLAINS
AND UPPER MIDWESTERN STATES TONIGHT TO NEAR THE TENNESSEE VALLEY
REGION BY SUNDAY AFTERNOON. A DRY WESTERLY FLOW PATTERN ALOFT WILL
PERSIST ACROSS OUR FORECAST AREA ON THE BASE OF THE DEEPENING
LOW/TROUGH AXIS SUNDAY...AND DRY WEATHER IS EXPECTED TO CONTINUE
ACROSS OUR REGION. THERE MAY BE SOME INCREASED LOWER LEVEL CLOUD
COVER/STRATOCUMULUS DEVELOPMENT OVER INTERIOR PORTIONS OF SOUTHEAST
MS AND SOUTHWEST AL BY SUNDAY AFTERNOON...BUT MOSTLY SUNNY SKIES
SHOULD OTHERWISE CONTINUE. WE HAVE OPTED TO TREND TEMPERATURES
TOWARD THE COOLER GUIDANCE SUNDAY...WITH HIGHS EXPECTED TO REACH THE
LOWER 60S AT BEST ACROSS MOST LOCATIONS. AN INCREASING PRESSURE GRADIENT
BETWEEN SURFACE RIDGING OVER THE NORTHERN GULF AND A DEEPENING AREA
OF SURFACE LOW PRESSURE OVER THE VICINITY OF SOUTHERN IN AND WESTERN
KY WILL BRING INCREASING SOUTHWESTERLY WINDS ACROSS OUR CWFA LATE
SUNDAY MORNING INTO SUNDAY AFTERNOON. WIND SPEEDS MAY APPROACH THE
15-25 MPH RANGE WITH A FEW GUSTS NEARING 30 MPH NEAR THE COAST...BUT
WE CURRENTLY EXPECT GUSTS TO RANGE JUST BELOW ADVISORY LEVELS. /21

WELL DEFINED UPPER LEVEL TROUGH DROPPING SOUTHEAST INTO THE LOWER
MISSISSIPPI RIVER VALLEY SUNDAY EVENING...SHARPENS AS IT PROGRESSES
INTO THE SOUTHEAST LATE SUNDAY NIGHT. THIS ALLOWS A REINFORCING
FRONTAL PASSAGE TO OCCUR. A LACK OF DEEP LAYER MOISTURE (PRECIPITABLE
WATER VALUES AT...TO LESS THAN A HALF INCH) AHEAD OF THIS FRONT KEEPS
RAINFALL OUT OF THE FORECAST. OVERNIGHT LOWS TO RANGE FROM THE UPPER
30S INTERIOR TO THE LOWER/MID 40S COASTAL ZONES. /10

LONG TERM [MONDAY THROUGH SATURDAY]...AXIS OF HIGH LEVEL TROUGH PUSHES
OFF THE EAST COAST TO START THE NEW WEEK...WITH THE LOCAL AREA BEING
DOMINATED BY A DRY...DEEP LAYER NORTHWEST FLOW MONDAY THROUGH
WEDNESDAY. COULD BE A BREEZY DAY ON MONDAY...ESPECIALLY ALONG THE
COASTAL ZONES AS NORTHWEST WINDS WILL LIKELY GUST TO BETWEEN 25 AND
30 MPH THERE. SURFACE HIGH OVER THE SOUTHERN PLAINS...EXTENDING DOWN
INTO TEXAS ON MONDAY...MOVES EAST NEXT WEEK...EXTENDING TO OFF THE
MID ATLANTIC COAST INTO THE CENTRAL GULF BY THURSDAY.

UPPER FLOW FLATTENS SOMEWHAT BY THURSDAY AS THE INFLUENCE OF THE
UPPER TROUGH MOVES OUT AND NEXT MID LEVEL SYSTEM PIVOTS ACROSS THE MID
SOUTH. MAY BE ENOUGH JET STREAK DYNAMICS AHEAD OF NEXT FRONT DROPPING
INTO THE REGION FROM THE NORTHWEST TO SQUEEZE OUT A BIT OF LIGHT RAIN
OVER THE INTERIOR THURSDAY NIGHT. CONFIDENCE IN THIS...THOUGH...IS
FAIRLY LOW TO MENTION IN THE MEDIUM RANGE GIVEN THAT THE DEEP LAYER
MOISTURE PROFILES REMAIN BELOW NORMAL. SURFACE HIGH PRESSURE BECOMES
RE-ESTABLISHED FRIDAY AND SATURDAY.

DAYTIME HIGHS FORECAST TO VARY BETWEEN THE MID 50S/MID 60S NEXT
WEEK. OVERNIGHT LOWS TO RANGE IN THE MID/UPPER 30S OVER THE INTERIOR
TO LOWER/MID 40S OVER THE COASTAL ZONES...ON AVERAGE. NOT TOO BAD FOR
THE LAST WEEK IN JANUARY. /10

AVIATION...
24.18Z TERMINAL FORECAST DISCUSSION...VFR CONDITIONS ARE EXPECTED
THROUGH THE NEXT 24 HOURS. NORTHWEST WINDS 10-15 KNOTS WITH
OCCASIONAL GUSTS AROUND 20 KNOTS CAN BE EXPECTED THROUGH THE
AFTERNOON...BEFORE WINDS BECOME WEST TO SOUTHWEST AROUND 5 KNOTS OR
LESS AFTER SUNSET. GUSTY SOUTHWEST WINDS SHOULD RETURN TO THE REGION
BY MID TO LATE SUNDAY MORNING. /21

MARINE...OBSERVATIONS OFFSHORE INDICATE THAT WIND SPEEDS ARE
GRADUALLY DECREASING TO WITHIN EXERCISE CAUTION RANGE AS EXPECTED
EARLY THIS AFTERNOON. HAVE CANCELLED THE SMALL CRAFT ADVISORY...BUT
KEEP EXERCISE CAUTION HEADLINES GOING THROUGH THE REMAINDER OF THE
AFTERNOON. A LIGHT TO MODERATE NORTHWEST FLOW AND SUBSIDING SEAS ARE
EXPECTED TONIGHT AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE NORTH
CENTRAL GULF. WINDS ARE EXPECTED TO TURN SOUTHWESTERLY AND INCREASE
IN SPEED LATE SUNDAY MORNING INTO SUNDAY AFTERNOON AS THE PRESSURE
GRADIENT INCREASES BETWEEN A RIDGE OF HIGH PRESSURE OVER THE WESTERN
GULF AND A DEEPENING AREA OF LOW PRESSURE OVER THE TENNESSEE AND OHIO
VALLEY REGIONS. WIND SPEEDS WILL LIKELY RETURN TO SMALL CRAFT
ADVISORY RANGE SUNDAY NIGHT INTO MONDAY AS THE LOW PRESSURE AREA
MOVES EASTWARD AND AN ASSOCIATED COLD FRONT PUSHES INTO THE NORTHERN
GULF. SEAS WILL ALSO LIKELY REBUILD TO 6 TO 8 FEET AGAIN WELL
OFFSHORE LATE SUNDAY NIGHT INTO MONDAY. A MODERATE OFFSHORE FLOW THEN
LOOKS TO CONTINUE LATE MONDAY INTO EARLY WEDNESDAY BEFORE GRADUALLY
DIMINISHING BY WEDNESDAY AFTERNOON AS HIGH PRESSURE BUILDS INTO THE
SOUTHEASTERN STATES AND NORTHERN GULF. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      33  62  40  57  38 /  00  05  05  00  00
PENSACOLA   39  62  43  58  40 /  00  00  05  00  00
DESTIN      41  62  46  56  44 /  00  00  05  05  00
EVERGREEN   31  62  38  55  36 /  00  05  05  05  00
WAYNESBORO  32  62  38  56  36 /  00  05  05  05  00
CAMDEN      31  62  38  53  35 /  00  05  05  00  00
CRESTVIEW   33  64  39  56  37 /  00  05  05  05  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 24, 2:42 PM CST, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
242 PM CST SAT JAN 24 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-252100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
242 PM CST SAT JAN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK OF DEADLY RIP CURRENTS ALONG THE GULF BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-252100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
242 PM CST SAT JAN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MODERATE TO STRONG WEST SOUTHWEST FLOW ON SUNDAY BECOMES NORTHWEST
AS A REINFORCING COLD FRONT PASSES SOUTHEAST ACROSS THE COASTAL
WATERS SUNDAY NIGHT. WIND GUSTS AROUND 30 KNOTS ARE POSSIBLE SUNDAY
NIGHT. SEAS ALSO TREND HIGHER...BUILDING TO 4 TO 6 FEET NEAR SHORE
AND 6 TO 8 FEET WELL OFFSHORE SUNDAY NIGHT AND MONDAY. THE INCREASING WIND
SPEED AND BUILDING SEAS WILL LIKELY RESULT IN ELEVATED HAZARDS FOR
SMALLER MARINE CRAFT SUNDAY NIGHT AND MONDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 5:27 AM CSTRip Current StatementMOB37 hr

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.